# SDR AWXA200500101

- Difficulty date: January 31, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 52,080 hours, 31,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17 LEFT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED WIRE HARNESS TO EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17 LT, OPERATIONAL CHECK WAS GOOD.
